# SDR 2002UALA00724

- Difficulty date: April 16, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 37,550 hours, 13,787 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1638, LT CREASE BEAM, OUTER CHORD ANGLE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
